Paper Title:
Some Error Estimates on the Large Jump Asymptotic Method for Parabolic Iterface Problems
  Abstract

To approximate some problems with strongly discontinuous coefficients, we present the large jump asymptotic method for parabolic interface problems, focus on the derivation and proof of the asymptotic error estimates for our approximation, and show it is of order two. Numerical experiments verify the theoretical results.

  Info
Periodical
Chapter
Chapter 8: System Modeling and Simulation
Edited by
Dongye Sun, Wen-Pei Sung and Ran Chen
Pages
4726-4731
DOI
10.4028/www.scientific.net/AMM.121-126.4726
Citation
C. Y. Nie, H. Y. Yu, "Some Error Estimates on the Large Jump Asymptotic Method for Parabolic Iterface Problems", Applied Mechanics and Materials, Vols. 121-126, pp. 4726-4731, 2012
Online since
October 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Ming Xiang Deng, Yong Ping Feng
Chapter 3: Research and Testing of Materials
Abstract:The piezoelectric material plays an important role in some special fields. Based on two-scale asymptotic method, the two-scale finite element...
90